# SDR MASA200800273

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 12,850 hours, 9,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2934 FAT-PHX.  CABIN CEILING LEVEL EMERGENCY FLOOD LIGHT 1 BULB INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
